Connect with others who understand.

sign up log in
About MyParkinsonsTeam
Real members of MyParkinsonsTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

Do You More Tremor, Muscle Ache, Negativity Or Insomnia With Rytary?.

Do You More Tremor, Muscle Ache, Negativity Or Insomnia With Rytary?.

Since starting Rytary I have had more freezing, muscle aches,tremor, and negative thoughts. Anyone else?

A MyParkinsonsTeam Member said:

I don’t have any adverse effects from rytary. In fact I feel better

posted about 1 year ago
A MyParkinsonsTeam Member said:

don't know why all those random letters and numbers went with my message.

posted over 1 year ago
A MyParkinsonsTeam Member said:

I take only [[treatment:levodopa/carbidopa:55d534f51fcaa397470006dd]]. Helps with walking.

posted over 1 year ago
Browse more questions and answers
Continue with Facebook
Sign up with your email
Already a Member? Log in